# SDR BSYA2009049

- Difficulty date: September 11, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N6758C
- Make and model: Beech 58
- Aircraft serial: TH1080
- Aircraft time: 15,534 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING ADS THE LANDING GEAR DID NOT GO ALL THE WAY UP, SELECTED GEAR BACK DOWN AND RETURNED TO ADS.  MAINTENANCE FOUND A BROKEN WIRE AT THE LEFT GEAR TRUNNION, REMOVED AND REPLACED WIRE, OPS CHECKS GOOD.
